Depósito Digital de Documentos de la UAB Encontrados 3,487 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.01 segundos. 
1.
Unraveling the Operational Mechanisms of Chemically Propelled Motors with Micropumps / Esplandiu Egido, Maria José (Institut Català de Nanociència i Nanotecnologia) ; Zhang, Kuan (Institut Català de Nanociència i Nanotecnologia) ; Fraxedas i Calduch, Jordi (Institut Català de Nanociència i Nanotecnologia) ; Sepúlveda Martínez, Borja (Institut Català de Nanociència i Nanotecnologia) ; Reguera, David (Universitat de Barcelona. Departament de Física de la Matèria Condensada)
The development of effective autonomous micro- and nanomotors relies on controlling fluid motion at interfaces. One of the main challenges in the engineering of such artificial machines is the quest for efficient mechanisms to power them without using external driving forces. [...]
2018 - 10.1021/acs.accounts.8b00241
Accounts of chemical research, Vol. 51, Issue 9 (September 2018) , p. 1921-1930  
2.
23 p, 593.8 KB Open access in translation studies. A bibliometric overview of its distribution and development / Franco Aixelá, Javier (Universitat d'Alacant) ; Olalla-Soler, Christian (Università di Bologna) ; Rovira-Esteva, Sara (Universitat Autònoma de Barcelona)
This article provides an analysis of open access (OA) publishing in translation studies for the 1961-2015 period. To this end, we have taken advantage of the translation-studies (TS) bibliographical database BITRA, which comprised over 75,000 entries as of December 2018, over 21,000 of which had been labelled as OA. [...]
2021
The International Journal of Translation & Interpreting Research, Vol. 13, núm. 1 (2021)  
3.
The historical background of the popularity of genealogies in Korea / Han, Sangwoo (Universitat Autònoma de Barcelona)
The widespread trend for compiling genealogies in Korea is known to have emerged around the seventeenth century. To explain this, scholars have pointed to the influence of neo-Confucianism and similarities with Chinese genealogical traditions. [...]
2020 - 10.1177/0363199020928364
Journal of family history, June 2020  
4.
18 p, 893.2 KB Periodic solutions for a class of Duffing differential equations / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We provide sufficient conditions for the existence of periodic solutions in the class of Duffing differential equations x" + c(t)x' + a(t)x + b(t)x3 = h(t,x), where the functions a(t), b(t), c(t) and h(t,x) are C2 and T-periodic in the variable t.
2019 - 10.2478/mjpaa-2019-0007
Moroccan Journal of Pure and Applied Analysis, Vol. 5, Issue 1 (June 2019) , p. 86-103
2 documentos
5.
8 p, 652.2 KB Integrability of Hamiltonian systems with two degrees of freedom and homogenous potential of degree zero / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide necessary conditions in order that the Hamiltonian systems with Hamiltonian H = 1/2 (p2 1 + p2 2) + V (q1,q2), and one of the following potentials V1 = a0q1 + a1q2/a2q1 + a3q2, V2 = a0q2 1 + a1q1q2 + a2q2 2/a3q2 1 + a4q1q2 + a5q2 2, V3 = a0qn 2 + a1qn−1 2 q1 + . [...]
2018 - 10.4236/jamp.2018.611184
Journal of Applied Mathematics and Physics, Vol. 6, Num. 11 (November 2018) , p. 2192-2201
2 documentos
6.
15 p, 1.5 MB The understanding of the derivative concept in higher education / Fuentealba, Claudio (Universidad Austral de Chile) ; Badillo Jiménez, Edelmira Rosa (Universitat Autònoma de Barcelona. Departament de Didàctica de la Matemàtica i de les Ciències Experimentals) ; Sánchez-Matamoros, Gloria (Universidad de Sevilla. Departamento de Didáctica de la Matemática) ; Cárcamo Bahamonde, Andrea (Universidad Austral de Chile)
The aim of this work was to identify and characterize the levels of development of derivative schema. In order to do so, a questionnaire to 103 university students with previous instruction in Differential Calculus was applied. [...]
2019 - 10.29333/ejmste/100640
EURASIA Journal of Mathematics Science and Technology Education, Vol. 15, núm. 2 (2019) , p. 1-15  
7.
17 p, 476.7 KB A quasiconvex asymptotic function with applications in optimization / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Hadjisavvas, Nicolas (University of the Aegean) ; Lara, Felipe (Universidad de Tarapacá)
We introduce a new asymptotic function, which is mainly adapted to quasiconvex functions. We establish several properties and calculus rules for this concept and compare it to previous notions of generalized asymptotic functions. [...]
2018 - 10.1007/s10957-018-1317-2
Journal of Optimization Theory and Applications, Vol. 180, Núm. 1 (January 2019) , p. 170-186  
8.
15 p, 300.7 KB Piecewise linear differential systems with an algebraic line of separation / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Key Laboratory of Scientific and Engineering Computing (China))
We study the number of limit cycles of planar piecewise linear differential systems separated by a branch of an algebraic curve. We show that for each n ∈ N there exist piecewise linear differential systems separated by an algebraic curve of degree n having [n/2] hyperbolic limit cycles. [...]
2020
Electronic Journal of Differential Equations, Vol. 2020, Issue 19 (2020) , p. 1-14
2 documentos
9.
27 p, 592.4 KB Phase portraits of quadratic polynomial differential systems having as solution some classical planar algebraic curves of degree 4 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of quadratic polynomial differential systems having some relevant classic quartic algebraic curves as invariant algebraic curves, i. e. these curves are formed by solution curves of a quadratic polynomial differential system. [...]
2019
Electronic Journal of Differential Equations, Vol. 2019, Issue 15 (2019) , p. 1-25
2 documentos
10.
37 p, 678.9 KB Z2-symmetric planar polynomial Hamiltonian systems of degree 3 with nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide the normal forms and the global phase portraits in the Poincaré disk of all Z2-symmetric planar polynomial Hamiltonian systems of degree 3 having a nilpotent center at the origin.
2019
Electronic Journal of Differential Equations, Vol. 2019, Issue 82 (2019) , p. 1-29
2 documentos

Depósito Digital de Documentos de la UAB : Encontrados 3,487 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.